Best Selling Health Products at the Best Prices
Best Selling Health Products at the Best Prices
Cart 0
kirkland alergy medicine sleepaid

Kirkland Allergy Medication

Regular price £15.95 £0.00
Kirkland Allergy Medication and Sleep Aid Diphenhydramine HCL 25mg Compare to Benadryl (contains the same active ingredient). Quality guaranteed. Manufactured in the USA by LNK International, INC. • Sneezing & running nose • Itchy, watery eyes • Hay fever symptoms • Itching of nose or throat • compare to Benadryl Allergy • Easy to swallow One Bottle (600 Mini-Tabs per bottle) *Best Value

More from this collection